# SDR CALA2013102392313

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 81,633 hours, 23,690 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Fluid
- Condition: Leaking
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PRESSURIZING AC THE MID LAVATORY WAS LEAKING FLUID FROM THE SERVICE PORT.
